# SDR SWAA2022030145007

- Difficulty date: January 18, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8109U114
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 867; LBL9; JUST BELOW CARGO FLOOR; ATTACH ANGLE CRACKED; COMMON TO VERTICAL BULKHEAD SUPPORT. / REMOVED AND REPLACED CRACKED ATTACH ANGLE; AFT CARGO; STA 867 LBL 8 WITH NEW PART P/N 149A8109U114 IAW SRM 51-40-02 AND DWG 149A8102 REV - ATAG ZP0073
